# SDR USAA2013011000003

- Difficulty date: December 12, 2012
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 38,782 hours, 17,553 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5288024600201
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON LEFT MAIN LANDING GEAR DOOR FORWARD HINGE FITTING AT FR42.  REPLACED LEFT MAIN LANDING GEAR DOOR FORWARD HINGE FITTING AT FR42 IAW A320 CMM 52-81-18-400-809-A01.
